I'm nearing the end of week 2 on methotrexate, I've had a really painful kidney with nausea and increased urination. I only have 1 kidney so just wondering if this is common or something to be worried about?
Thank you for posting on the forum.
I am sorry you are experiencing nausea, kidney pain and increased urination since starting on methotrexate.
We would advise you to speak to a health professional for individual medical advice about these new symptoms that are concerning you. We would suggest the nurse specialist helpline in the first instance, but your own GP and / or pharmacist should be able if you are unable to contact them.
Thanks to Mike for the link. You can find out more about the side-effects and risks of methotrexate below.
You are very welcome to call us on our freephone helpline: 0800 5200 520 so you can talk things through with one of our helpline team.
I hope this is helpful.
The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!
Sign In with a Versus Arthritis account